MathSciNet Relay Station
MathSciNet bibliographic data
MR430043 (55 #3051) 20C05 (22E99)
Thompson, J. G. Quadratic pairs. Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, pp. 375–376. Gauthier-Villars, Paris, 1971.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement